UM

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
A preconditioner based on sine transform for two-dimensional semi-linear Riesz space fractional diffusion equations in convex domains Journal article
Applied Numerical Mathematics, 2021,Volume: 169,Page: 289-302
Authors:  Huang, Xin;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/12/08
GMRES method  Penalization  Riesz fractional derivative  Sine transform based preconditioner  Toeplitz matrix  
Second-Order and Nonuniform Time-Stepping Schemes for Time Fractional Evolution Equations with Time–Space Dependent Coefficients Journal article
Journal of Scientific Computing, 2021,Volume: 89,Issue: 2
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Nonuniform mesh  Time fractional evolution equations  Variable coefficients  Weak singularity  
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
Splitting preconditioning based on sine transform for time-dependent Riesz space fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2021,Volume: 66,Issue: 1-2,Page: 673–700
Authors:  Lu,Xin;  Fang,Zhi Wei;  Sun,Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Gmres Method  Riesz Space Fractional Diffusion Equations  Shifted Grünwald Discretization  Sine-transform-based Splitting Preconditioner  Symmetric Positive Definite Toeplitz Matrix  
A Fast Algorithm for the Variable-Order Spatial Fractional Advection-Diffusion Equation Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Pang, Hong Kui;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/07
Finite difference method  Fractional derivative of variable-order  Low-rank approximation  Polynomial interpolation  Stability and convergence  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:1 TC[Scopus]:3 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers  
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2020
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Circulant Preconditioner  Distributed-order  Preconditioned Conjugated Gradient Method  Space-fractional Diffusion Equations  
Crank-Nicolson-weighted-shifted-Grünwald-difference schemes for space Riesz variable-order fractional diffusion equations Journal article
Numerical Algorithms, 2020
Authors:  Lin,Fu Rong;  Wang,Qiu Ya;  Jin,Xiao Qing
Favorite |  | TC[WOS]:3 TC[Scopus]:1 | Submit date:2021/03/09
Accuracy  CN-WSGD scheme  Stability  Variable-order fractional derivative  
Tensor-Train Format Solution with Preconditioned Iterative Method for High Dimensional Time-Dependent Space-Fractional Diffusion Equations with Error Analysis Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1731-1763
Authors:  Chou,Lot Kei;  Lei,Siu Long
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
High dimensional fractional diffusion equation  Krylov subspace method  Preconditioner  Tensor-Train decomposition  
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/11
Block-circulant-circulant-block matrix  Convex domain  Finite volume method  Preconditioner  Space-fractional diffusion equation